PROJECTIVE CONFIGURATIONS AND THE VARIANT OF CATHELINEAUS COMPLEX
Keywords:
Grassmannian complex, configuration, vector space, Infinitesimal, Cross RatioAbstract
In this paper we try to connect the Grassmannian subcomplex defined over the projective differential map ´dd´ and the variant of Cathelineau’s complex. To do this we define some morphisms over the configuration space for both weight 2 and 3. we also prove the commutativity of corresponding diagrams.
Downloads
Download data is not yet available.
Downloads
Published
2016-12-31
Issue
Section
Regular
How to Cite
PROJECTIVE CONFIGURATIONS AND THE VARIANT OF CATHELINEAUS COMPLEX. (2016). Journal of Prime Research in Mathematics, 12(1), 24 – 34. https://jprm.sms.edu.pk/index.php/jprm/article/view/118